Mierana ahhhh I have no idea

Kayla Marie - posted on 02/17/2013 ( 1 mom has responded )




I am on mierana and i have been for a year and 5 months now....Um I have had problems with my back my joints, my digestive system, my immune system, for a year and since then everything has gotten worse, i am moody angery all the time, i have anxiety and it is so much worse. I did not have a period for a year now i am having very heavy periods with clotting which is what it was suppose to help me with in the first place but now it is worse. I had my mierana checked and they said i feel your strings and everything should be okay that was two months ago now since the doctor the pain in my lower back joints the cramping the periods have all gotten worse. I do have babies at home and being in pain for them me and their step father really is starting to get to me. Also i have melanoma and after i got the mierna the moles i have i have noticed they have gotten to the point i can barley touch them without getting pain HELP


Michelle - posted on 02/17/2013




I would be getting the Mirena out ASAP!!!!!! My doctor has been trying to convince me to get it to help with my periods but after the research I have done there is NO WAY I'll be getting it.

I have heard that most women with horrible side effects say they go away as soon as the Mirena is out.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms